# SDR SWIA200210817

- Difficulty date: April 24, 2002
- Submitted: May 7, 2002
- Operation: Air carrier
- Aircraft: N235SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120310
- Aircraft time: 14,893 hours, 21,194 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Rt Mlg
- Part time: 5,414 hours, 7,851 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT MAIN GEAR WILL NOT RETRACT.  RED -A- AND -B- LIGHTS ILLUMINATED.  RIGHT MAIN LANDING GEAR WILL NOT RETRACT, SHOWING A & B DISAGREEMENT LIGHTS.  GEAR CAME UP AFTER SECOND CYCLING AND A SHORT DELAY.  REPLACED RIGHT MAIN GEAR INBOARD FORWARD DOOR SEQUENCE VALVE DUE TO STICKING.  OPS CHECKED GOOD DURING GEAR SWING.  INSTALLED SERVICEABLE RIGHT MAIN GEAR ACTUATOR.  OPS CHECK GOOD.
